| Model Number |
MT22608-PNK |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the receiver had overheating.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver having overheating could not be determined.A probable cause could not be determined.